# SDR DALA2019120547079

- Difficulty date: December 3, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 89,513 hours, 37,184 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN EXITS/SLIDES 4L WILL NOT ARM.  REPLACED DAMAGED GIRT BAR AND ADJUSTED GIRT BAR REF B757 AMM 52-11-25.
